Alert archive / Texas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 60, NWS Brownsville, TX
NWS Brownsville, TX issued this severe thunderstorm warning at May 8, 2012, 5:36 PM CDT for 4 counties in Texas. It was in force for 39 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 8, 2012, 5:36 PM CDT (22:36 UTC)
- Expired
- May 8, 2012, 6:15 PM CDT
- In force
- 39 min
- Issued by
- NWS Brownsville, TX
- Area
- Storm-based polygon
Counties Cameron County, TX, Hidalgo County, TX, Kenedy County, TX, Willacy County, TX
The radar
The Brownsville radar (KBRO), 74 km from the middle of the area, began a volume at 22:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 8, 6:05 PM CDT | TSTM WND GST 60 | Raymondville, TX | WILLACY COUNTY EMERGENCY MANAGER REPORTS 50 TO 60 MPH WINDS OCCURRED IN RAYMONDVILLE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 29 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 8, 10:58 AM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Brownsville Intl, TX (KBRO), launched 12:00Z, 10.6 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1588 J/kg
- Mixed-layer CIN
- -37 J/kg
- Mixed-layer LCL
- 637 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 17 m²/s²
- 0-3 km storm-relative helicity
- 64 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.0
The text
As transmitted, in the capitals the NWS used until 2016.
302
WUUS54 KBRO 082236
SVRBRO
TXC061-215-261-489-082315-
/O.NEW.KBRO.SV.W.0060.120508T2236Z-120508T2315Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BROWNSVILLE TX
536 PM CDT TUE MAY 8 2012
THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN CAMERON COUNTY IN DEEP SOUTH TEXAS.
EASTERN HIDALGO COUNTY IN DEEP SOUTH TEXAS.
SOUTHERN KENEDY COUNTY IN DEEP SOUTH TEXAS.
WILLACY COUNTY IN DEEP SOUTH TEXAS.
* UNTIL 615 PM CDT
* AT 533 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS...CAPABLE OF PRODUCING QUARTER TO
GOLFBALL SIZE HAIL AND DESTRUCTIVE WINDS APPROACHING HURRICANE
FORCE...FROM 24 MILES NORTHWEST OF PORT MANSFIELD TO 11 MILES WEST
OF LASARA...MOVING SOUTHEAST AT 35 MPH. THESE STORMS WILL AFFECT
MOTORISTS TRAVELING ON HIGHWAY 77 BETWEEN ARMSTRONG AND HARLINGEN.
* SEVERE THUNDERSTORMS WILL BE NEAR...
HARGILL.
MONTE ALTO.
YTURRIA.
LA VILLA.
SEBASTIAN.
YZNAGA.
RAYMONDVILLE.
SAN BENITO.
HARLINGEN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE
WARNING. MOVE TO A PLACE OF SAFETY...AN INTERIOR ROOM IN THE LOWEST
FLOOR OF YOUR HOUSE OR BUSINESS.
THIS IS A DANGEROUS SITUATION! THE LINE OF SEVERE STORMS COULD
PRODUCE WIDESPREAD WIND DAMAGE. MOVE INTO A STURDY BUILDING...AWAY
FROM WINDOWS...AND COVER YOUR HEAD. MOBILE HOMES ARE NOT SAFE!
PLEASE REPORT TORNADOES OR FUNNEL CLOUDS...WINDS OF 58 MPH OR
HIGHER...HAIL THE SIZE OF PENNIES OR LARGER...AND ANY WIND DAMAGE TO
YOUR NATIONAL WEATHER SERVICE IN BROWNSVILLE BY CALLING 956-504-1432.
&&
LAT...LON 2640 9735 2650 9740 2630 9736 2608 9762
2638 9819 2659 9793 2668 9797 2672 9783
2692 9766 2679 9749 2681 9745 2677 9747
2675 9741 2674 9745 2668 9745 2656 9739
2653 9742 2641 9734 2643 9725
TIME...MOT...LOC 2233Z 299DEG 30KT 2681 9765 2667 9773
2663 9787 2654 9784 2640 9804
$$
BUTTS1 follow-up statement
153
WWUS54 KBRO 082251
SVSBRO
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
551 PM CDT TUE MAY 8 2012
TXC061-215-261-489-082315-
/O.CON.KBRO.SV.W.0060.000000T0000Z-120508T2315Z/
HIDALGO-CAMERON-WILLACY-KENEDY-
551 PM CDT TUE MAY 8 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR SOUTHERN KENEDY...WILLACY...NORTHWESTERN CAMERON AND EASTERN
HIDALGO COUNTIES...
AT 550 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 15 MILES
NORTHWEST OF PORT MANSFIELD TO 7 MILES NORTH OF RAYMONDVILLE TO 7
MILES NORTHWEST OF EDCOUCH...MOVING SOUTHEAST AT 35 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
RAYMONDVILLE.
STOCKHOLM.
ZAPATA RANCH.
WILLAMAR.
YZNAGA.
GRAND ACRES.
THE SEVERE THUNDERSTORMS ARE ALSO CAPABLE OF PRODUCING...
QUARTER SIZE HAIL.
DAMAGING WIND GUSTS OF 60 TO 70 MILES AN HOUR.
EXCESSIVE AND DEADLY CLOUD-TO-GROUND LIGHTNING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PLEASE REPORT TORNADOES OR FUNNEL CLOUDS...WINDS OF 58 MPH OR
HIGHER...HAIL THE SIZE OF PENNIES OR LARGER...AND ANY WIND DAMAGE TO
YOUR NATIONAL WEATHER SERVICE IN BROWNSVILLE BY CALLING 956-504-1432.
&&
LAT...LON 2640 9735 2650 9740 2630 9736 2608 9762
2638 9819 2659 9793 2668 9797 2672 9783
2692 9766 2679 9749 2681 9745 2677 9747
2675 9741 2674 9745 2668 9745 2656 9739
2653 9742 2641 9734 2643 9725
TIME...MOT...LOC 2250Z 299DEG 30KT 2674 9751 2660 9759
2656 9773 2648 9777 2635 9804
$$
SPEECEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 8, 4:35 PM CDT, 1 hour 1 minute earlier.
Area forecast discussion, May 8, 4:35 PM CDT, 1 hour 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BROWNSVILLE TX 435 PM CDT TUE MAY 8 2012 .SHORT TERM /TONIGHT THROUGH WED NIGHT/...ALL ATTENTION REMAINS CENTERED ON THE ONGOING CONV FIRING ACROSS THE WESTERN AND NORTHERN PORTIONS OF THE BRO CWA. THE LATEST UPDATE FROM SPC INDICATES THAT THE SVR WX POTENTIAL IS NOW STARTING TO SHIFT EAST ACROSS THE CENTRAL AND EASTERN PORTIONS OF THE REGION WHERE BETTER LOW LEVEL CONVERGENCE AND BETTER INSTABILITY IS LOCATED. WW 297 HAS BEEN EXTENDED TO INCLUDE WILLACY AND CAMERON COUNTIES THROUGH 7 PM. THE LARGE MID LEVEL CLOSED LOW WILL CONTINUE TO DROP SOUTH AND EAST ACROSS NORTHERN MEX AND THE BORDER REGION WED AND WED NIGHT. THE APPROACH OF THIS FEATURE WILL LIKELY MAINTAIN THE POTENTIAL FOR ADDITIONAL CONV THROUGHOUT TOMORROW AND TOMORROW NIGHT DUE TO PERSISTENT MID LEVEL PVA. AT THE SURFACE THE CLOSE PROXIMITY OF THE FRONTAL BOUNDARY ASSOCIATED WITH THIS MID LEVEL FEATURE WILL ALSO ENHANCE LOW LEVEL CONVERGENCE. ACCORDINGLY WILL MAINTAIN CHC POPS THROUGHOUT MUCH OF THE SHORT RANGE PERIOD. && .LONG TERM /WED NIGHT THROUGH TUES/...THE STRONG MID LEVEL LOW TO THE WEST OF TX WILL MOVE STEADILY EAST THROUGH THE END OF THE WEEK AND WILL BE LOCATED OVER THE MID GULF COAST REGION BY LATE SAT. 500 MB RIDGING WILL THEN SHIFT FURTHER EAST OVER THE U.S./MEX BORDER REGION RESULTING IN A DRIER AND MORE STABLE AIRMASS IN PLACE THROUGHOUT SUN THROUGH TUES. EXPECT TEMPS TO REMAIN NEAR TO A LITTLE ABOVE CLIMO THROUGH DAY 7. WITH ABOVE NORMAL POPS THROUGH LATE FRI/SAT AND NIL POPS AFTER SAT. && .MARINE...A FAIRLY LIGHT PG WILL PREVAIL EARLY IN THE CWF PERIOD MAINTAINING LOW TO MODERATE WINDS AND SEAS. THE PG WILL THEN STRENGTHEN UP LATER THIS WEEK PUSHING THE WINDS AND SEAS BACK UP TO SCEC/SCA LEVELS ON THURS AND FRI. && .PRELIMINARY POINT TEMPS/POPS... BAYVIEW/PORT ISABEL 75 85 73 83 / 50 50 20 50 BROWNSVILLE 74 86 73 84 / 50 50 20 50 HARLINGEN 73 87 72 85 / 50 50 30 60 MCALLEN 74 88 71 87 / 60 50 30 60 RIO GRANDE CITY 74 87 70 89 / 60 50 30 60 SOUTH PADRE ISLAND 76 83 74 78 / 50 50 20 50 && .BRO WATCHES/WARNINGS/ADVISORIES... TX...NONE. GM...NONE. && THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT: HTTP://WEATHER.GOV/RGV SHORT TERM...60 LONG TERM...61 GRAPHICAST/UPPER AIR...VEGA
Hazardous weather outlook, May 8, 3:32 PM CDT, 2 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE BROWNSVILLE TX 332 PM CDT TUE MAY 8 2012 TXZ248>257-091100- ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY- INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON- 332 PM CDT TUE MAY 8 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR ZAPATA...JIM HOGG... BROOKS...KENEDY...STARR...HIDALGO...WILLACY AND CAMERON COUNTIES THROUGH 7 PM. THE MAIN THREATS FROM ANY SEVERE THUNDERSTORMS THAT OCCUR WOULD BE LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. AN ELEVATED RISK OF RIP CURRENTS IS POSSIBLE AT THE LOCAL BEACHES FRIDAY THROUGH MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS EXPECTED THIS AFTERNOON AND THIS EVENING. GMZ170-175-091100- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 332 PM CDT TUE MAY 8 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE GULF OF MEXICO. .DAY ONE...THIS AFTERNOON AND TONIGHT. STRONG TO SEVERE THUNDERSTORMS...PRODUCING LARGE HAIL AND DAMAGING WINDS...ARE POSSIBLE OVER THE LOWER TEXAS GULF WATERS FROM 20 TO 60 NAUTICAL MILES OFFSHORE LATER THIS AFTERNOON AND THIS EVENING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. A SMALL CRAFT ADVISORY MAY BE NEEDED FOR ALL OR PORTIONS OF THE ADJACENT COASTAL WATERS OF DEEP SOUTH TEXAS AND THE RIO GRANDE VALLEY FRIDAY THROUGH MONDAY. .SPOTTER INFORMATION STATEMENT... MARINERS SHOULD REPORT ANY OBSERVATIONS OF LARGE HAIL OR WIND DAMAGE TO THE UNITED STATES COAST GUARD OR THE NATIONAL WEATHER SERVICE OFFICE IN BROWNSVILLE. GMZ130-132-135-150-155-091100- LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- 332 PM CDT TUE MAY 8 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE GULF OF MEXICO AND THE LAGUNA MADRE. .DAY ONE...THIS AFTERNOON AND TONIGHT. A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR ALL OF THE LAGUNA MADRE THROUGH 7 PM THIS EVENING AND FOR THE LOWER TEXAS GULF WATERS OUT TO 20 NAUTICAL MILES OFFSHORE. SEVERE THUNDERSTORMS... PRODUCING LARGE HAIL AND DAMAGING WINDS...ARE POSSIBLE OVER THE LAGUNA MADRE AND THE NEARSHORE GULF WATERS THIS AFTERNOON AND EARLY THIS EVENING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. A SMALL CRAFT ADVISORY MAY BE NEEDED FOR ALL OR PORTIONS OF THE ADJACENT COASTAL WATERS OF DEEP SOUTH TEXAS AND THE RIO GRANDE VALLEY FRIDAY THROUGH MONDAY. .SPOTTER INFORMATION STATEMENT... MARINERS SHOULD REPORT ANY OBSERVATIONS OF LARGE HAIL OR WIND DAMAGE TO THE UNITED STATES COAST GUARD OR THE NATIONAL WEATHER SERVICE OFFICE IN BROWNSVILLE. SPEECE
In the hours before
Special weather statement, May 8, 1:50 PM CDT, 3 hours 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BROWNSVILLE TX 150 PM CDT TUE MAY 8 2012 TXZ249-252-081930- JIM HOGG-STARR- 150 PM CDT TUE MAY 8 2012 ...SIGNIFICANT WEATHER ADVISORY FOR JIM HOGG AND STARR COUNTIES... A LINE OF STRONG THUNDERSTORMS...MOVING SOUTHEAST AT 15 MPH...WILL AFFECT VIBORAS...AGUA NUEVA AND EL SAUZ...UNTIL 230 PM CDT. GUSTY WINDS UP TO 50 MPH MAY CAUSE LOOSE OBJECTS TO BLOW AROUND. SOME DAMAGE TO TREE LIMBS AND WIRES IS POSSIBLE. FREQUENT CLOUD TO GROUND LIGHTNING IS EXPECTED. PENNY SIZE HAIL IS EXPECTED. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 7 PM. BE PREPARE TO TAKE SHELTER IF THREATENING WEATHER APPROACHES YOUR LOCATION. 67
Local storm report, May 8, 3:16 PM CDT, 2 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
316 PM CDT TUE MAY 08 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1238 PM TSTM WND DMG 15 NW ZAPATA 27.05N 99.43W
05/08/2012 ZAPATA TX EMERGENCY MNGR
THREE TO FOUR HOMES WITH ROOF DAMAGE IN SAN YGNACIO AS
WELL AS ONE MOBILE HOME DESTROYED.
&&
EVENT NUMBER BRO1200090
CASTILLOLocal storm report, May 8, 3:24 PM CDT, 2 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
324 PM CDT TUE MAY 08 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0323 PM HAIL ZAPATA 26.89N 99.26W
05/08/2012 E1.00 INCH ZAPATA TX PUBLIC
QUARTER SIZE HAIL REPORTED AT LINCOLN AND 5TH STREET.
&&
EVENT NUMBER BRO1200091
CASTILLOLocal storm report, May 8, 3:28 PM CDT, 2 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
328 PM CDT TUE MAY 08 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0326 PM TSTM WND GST ZAPATA 26.89N 99.26W
05/08/2012 E60 MPH ZAPATA TX PUBLIC
WIND GUSTS ESTIMATED 60 TO 65 MPH AT LINCOLN AND 5TH
STREET.
&&
EVENT NUMBER BRO1200092
CASTILLOSpecial weather statement, May 8, 3:43 PM CDT, 1 hour 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BROWNSVILLE TX 343 PM CDT TUE MAY 8 2012 TXZ249-252-082130- JIM HOGG-STARR- 343 PM CDT TUE MAY 8 2012 ...SIGNIFICANT WEATHER ADVISORY FOR JIM HOGG AND NORTHERN STARR COUNTIES... AT 339 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE DETECTING A LARGE CLUSTER OF STRONG THUNDERSTORMS BETWEEN GUERRA AND AGUA NUEVA. AS THESE STORMS MOVE SOUTHEAST AT 10 MPH...THEY WILL AFFECT AGUA NUEVA AND VIBORAS THROUGH 430 PM CDT. IMPACTS... GUSTY WINDS 40 TO 50 MPH MAY CAUSE LOOSE OBJECTS TO BLOW AROUND. MINOR DAMAGE TO TREE LIMBS AND WIRES IS POSSIBLE. FREQUENT CLOUD TO GROUND LIGHTNING IS EXPECTED. TORRENTIAL RAINS WILL CAUSE PONDING OF WATER ON ROADS...AND MINOR FLOODING OF POOR DRAINAGE AREAS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 7 PM. STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE IN BROWNSVILLE. BUTTS
Local storm report, May 8, 4:40 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
440 PM CDT TUE MAY 08 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 PM HEAVY RAIN ZAPATA 26.89N 99.26W
05/08/2012 U0.00 INCH ZAPATA TX LAW ENFORCEMENT
STREET FLOODING WITH BRIEFLY UP TO 3 FEET OF MOVING
WATER NEAR INTERSECTION OF IRENE AND US 83.
&&
EVENT NUMBER BRO1200093
BSGThe office that day
Everything else NWS Brownsville, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 8, 11:51 AM CDT | Severe Thunderstorm Warning | BRO | Zapata | 39 min |
| May 8, 12:29 PM CDT | Severe Thunderstorm Warning | BRO | Zapata | 46 min |
| May 8, 1:09 PM CDT | Severe Thunderstorm Warning | BRO | Jim Hogg, Starr, Zapata | 36 min |
| May 8, 2:08 PM CDT | Severe Thunderstorm Warning | BRO | Jim Hogg, Starr | 52 min |
| May 8, 2:56 PM CDT | Severe Thunderstorm Warning | BRO | Jim Hogg, Zapata | 49 min |
| May 8, 3:48 PM CDT | Severe Thunderstorm Warning | BRO | Jim Hogg, Starr, Zapata | 42 min |
| May 8, 3:51 PM CDT | Areal Flood Advisory | BRO | Jim Hogg, Starr, Zapata | 114 min |
| May 8, 3:52 PM CDT | Tornado Warning | BRO | Brooks, Jim Hogg, Starr | 23 min |
| May 8, 4:19 PM CDT | Severe Thunderstorm Warning | BRO | Brooks, Hidalgo, Jim Hogg, Kenedy, Starr | 41 min |
| May 8, 4:25 PM CDT | Tornado Warning | BRO | Brooks, Hidalgo, Jim Hogg, Starr | 35 min |
| May 8, 4:33 PM CDT | Severe Thunderstorm Warning | BRO | Hidalgo, Starr | 27 min |
| May 8, 4:35 PM CDT | Areal Flood Advisory | BRO | Brooks, Jim Hogg, Starr | 115 min |
| May 8, 5:00 PM CDT | Severe Thunderstorm Warning | BRO | Brooks, Hidalgo, Kenedy, Willacy | 45 min |
| May 8, 5:04 PM CDT | Areal Flood Advisory | BRO | Brooks, Hidalgo, Jim Hogg, Kenedy, Starr | 116 min |
| May 8, 5:41 PM CDT | Special Marine Warning | BRO | 2 hr | |
| May 8, 5:46 PM CDT | Areal Flood Advisory | BRO | Brooks, Hidalgo, Kenedy, Starr, Willacy | 98 min |
| May 8, 6:16 PM CDT | Severe Thunderstorm Warning | BRO | Cameron, Hidalgo, Kenedy, Willacy | 44 min |
| May 8, 6:20 PM CDT | Areal Flood Advisory | BRO | Hidalgo, Kenedy, Willacy | 70 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.